Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 07:06:16 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632070
  • Total Topics: 47855
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 145
Total: 147

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: CT Scan of liver  (Read 999 times)

0 Members and 1 Guest are viewing this topic.

Offline chadnla

  • Member
  • Posts: 84
  • Relaxed in SoCal
CT Scan of liver
« on: August 03, 2007, 03:49:36 PM »
My doctor just ordered a CT scan of my abdomen because my liver enzymes have been elevated for the past year. I don't know the numbers but he mentioned that they are 2-2.5X the upper limit and have been consistently that high.  I began taking Truvada right at a year ago, but my doc said that Truvada is not associated with liver problems. I am taking Kaletra and have been since I started meds in 2002.

I go in for my CT scan today.  Just curious what people have found out after the scan and whether they had to change meds, stop drinking, etc.
"I do not believe in a fate that will fall on us no matter what we do. I do believe in a fate that will fall on us if we do nothing."

Offline BriGuyNY,NY

  • Member
  • Posts: 77
  • Looking on the bright side of life
Re: CT Scan of liver
« Reply #1 on: August 05, 2007, 08:05:58 PM »
Hi, Brian here. Unfortunately, alcohol and meds don't mix to well. Sends liver and kidneys into overdrive, Also, has he done blood work for Hepatitis? Can be the culprit.  Just a suggestion
The strongest warrior, is the one who conquers himself....Aztec warrior

Dripping water hollows out a stone...Ovid

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.